This is the forum for the Kidney Patient Guide. We welcome feedback about the site and any information that may be of use or interest to other visitors.

IMPORTANT NOTE: This forum is not for queries that would otherwise be addressed to a doctor. If you have a question about your condition or treatment please consult your renal unit or doctor. We do not have any editorial or medical resources to answer individual queries.

Moderator: administrator


Postby pamom2 » Fri Oct 29, 2004 2:13 am

Hey everyone! I know there's a chance that I won't have any side effects taking Gengraf , but if I do, does anyone have any suggestions on dealing with them? My transplant is Nov. 9th and I'm getting pretty anxious about EVERYTHING! My coordinator says I could suffer from vomiting, nausea, headaches, and diarrhea. I start taking it on the 3rd. Thanks!
Posts: 23
Joined: Tue Aug 10, 2004 11:42 pm
Location: Pennsylvania

Return to The KPG Forum

Who is online

Users browsing this forum: freddyy and 18 guests